# SDR TWAA0006805

- Difficulty date: April 30, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 78,846 hours, 83,491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT CARGO BIN, FOUND PILLOWING OF FUSELAGE SKIN AT STA 948, LONGERON 28R TO 29, AND AT STA 945 TO 950 LONGERON 30 TO 28R.  REMOVED CORROSION PER SRM 51-10-3, PAGE 35, AND SPM 6-80-01 PAGES 1 TO 3.  REPAIRED DAMAGED AREA PER SRM 53-04, FIG 128 SHEET 5.  CHECK-C 11-25-99 STL.
